MAUDE Adverse Event Report: INSET¿; INSET I 60/9 GREY

INSET¿; INSET I 60/9 GREY
Lot Number 5163368
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient had bent cannula issue.Reportedly, the blood glucose levels were over 600 mg/dl and had experienced diabetic ketoacidosis, which was self-treated with a correction bolus.Subsequently, the patient was hospitalized, and it was noticed that cannula was bent.The patient received intravenous insulin as corrective treatment which resolved the issue.The infusion set was used for three days.The patient was admitted for three days and there was no permanent damage to the patient.Moreover, it was also reported that the patient went to the hospital for the same reason but was discharged the next day after the treatment.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 GREY
MDR Report Key8538406
Report Number3003442380-2019-01174
Device Sequence Number399905
Product Code FPA
UDI-Device Identifier05705244006881
UDI-Public05705244006881
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5163368
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2017
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1